Pozitív definit függvények, extremális problémák és alkalmazásaik  részletek

súgó  nyomtatás 
vissza »

 

Projekt adatai

 
azonosító
49301
típus K
Vezető kutató Révész Szilárd
magyar cím Pozitív definit függvények, extremális problémák és alkalmazásaik
Angol cím Positive definite functions, extremal problems and applications
zsűri Matematika–Számítástudomány
Kutatóhely MTA Rényi Alfréd Matematikai Kutatóintézet
résztvevők Böröczky Károly
G. Horváth Ákosné
Matolcsi Máté
projekt kezdete 2005-01-01
projekt vége 2008-12-31
aktuális összeg (MFt) 6.350
FTE (kutatóév egyenérték) 4.80
állapot lezárult projekt





 

Zárójelentés

 
kutatási eredmények (magyarul)
Eredményeink többsége nemzetközi folyóiratokban jelent meg/van elfogadva, konferencia-kiadványokkal együtt mintegy félszáz tudományos közleményt publikáltunk. Eredményeinkről kb. százhúsz nemzetközi konferencia- illetve szemináriumi előadást tartottunk. A munkatervben szereplő témák, feladatok túlnyomó többségében a tervezettnél tovább sikerült eljutni, ezen felül számos előre nem látott illetve tervezett kérdésben értünk el érdemleges kutatási eredményeket. A Turán-féle extremális problémában több becslést dolgoztunk ki, amelyek az alaphalmaz struktúrális tulajdonságait használják Az egyenletes aszimptotikus felső sűrűség fogalmának új értelmezését adtuk lokálisan kompakt Abel csoportokra, ennek révén egyes eredményeket ki tudtunk terjeszteni. A hiperbolikus térbeli gömbelhelyezések teljes családját magában foglaló sűrűségfogalmat adtunk, igazolva, hogy a sűrűségfogalom a periódikus esetkiterjesztése. Megoldottuk Molnár József egy negyven éves sejtését is. T. Tao 2004-ben megcáfolta Fuglede sejtését arról, hogy euklideszi térben a parkettázó halmazok spektrálisak és viszont. A Fuglede sejtés Tao által nyitva hagyott másik irányát is sikerült megcáfolni. Az egységkörön és a felső félsíkban szinguláris peremfüggvények mellett vizsgáltuk a Dirichlet problémát. Itt a Poisson operátor értelmezése, ortogonális rendszer minimális teljes ritkítása, (végtelen) interpolációs feladat megoldása és Lp-beli Abel szummációs eljárások révén értünk el eredményeket.
kutatási eredmények (angolul)
Most of our results were published/accepted in international journals: alltogether with conference proceedings publications we produced cca. half of a hundred publications. About these we delivered approximately 120 lectures at conferences and seminars all over the world. In most of the the tasks listed in our project plan we proceeded further than planned, and we achieved reserch results in numerous other problems, too. We obtained estimates in the Turán extremal problem using structural properties of the set. We extended the notion of uniform upper assymptotic density to locally compact Abelian groups, and thus extended results on the Turán extremal problem, too. Also the Landau- and the pointwise Turán extremal problem were explored. We defined density for sphere packing of hyperbolic space, showing that in the periodic case our notion becomes the expected density. A 40 years old conjecture of J. Molnár was also solved. T. Tao gave counterexample to the Fuglede spectral set conjecture in 2004. We disproved the other direction of the conjecture, left open by Tao, and obtained several further results, too. On the unit disk and also on the upper halfplane we copnsidered the Dirichlet problem with singular boundary functions. Here the minimal and complete subset of the weighted orthonormal system, construction of the Poisson operator, an infinite interpolation problem and Lp Abel summability were dealt with.
a zárójelentés teljes szövege http://real.mtak.hu/1950/
döntés eredménye
igen





 

Közleményjegyzék

 
Böröczky, K., Jr.: The stability of the Rogers-Shephard inequality., Adv. Math., 190 (2005), 47-76., 2005
Sz. Revesz: On some extremal problems of Landau, Serdica Math. J., 33 (2007), 125-162., 2007
M. Kolountzakis, Sz. Revesz: On pointwise estimates of positive definite functions with given support, Canad. J. Math. 58 (2), 401-418., 2006
B. Farkas, Sz. Revesz: Tiles with no spectra in dimension 4, Mathematica Scandinavica, 98, no. 1, 44-52., 2006
M. Matolcsi, J. Réffy, F. Szöllősi: Constructions of Complex Hadamard matrices via tiling Abelian groups, Open Systems & Information Dynamics, 14, (2007) 247-263., 2007
M. Kolountzakis, M. Matolcsi: Tiles with no spectra, Forum Math., 18 (2006), 519-528., 2006
V. Anagnostopoulos, Sz. Revesz: Polarization constants for products of linear functionals over R2 and C2 and Chebyshev constants, Publ. Math. Debrecen, 68 (2006)/1-2, 63-75., 2006
M. Matolcsi: A geometric estimate on the norm of product of functionals, Linear Algebra Appl. 405, (2005), 304-310, 2005
Böröczky, K., Jr.: Finite coverings in the hyperbolic plane, Discrete and Computational Geometry, 33 (2005), 165--180, 2005
A. Halmschlager, M. Matolcsi: Minimal positive realizations for a class of transfer functions,, IEEE Trans. Circ. Syst. II, 52, vol. 4, 177-180., 2005
A. Horváth: Weighted Hermite-Fejér Interpolation on the Real Line, Acta Math. Hung., 115(1-2)(2007), 101-131., 2007
A. Iosevich, M. N. Kolountzakis, M. Matolcsi: Covering the plane by rotations of a lattice arrangement of disks, Complex and Harmonic Analysis, Proc. of the Conference, Thessaloniki, May 25-27, 2006, Destech Publ. Inc., 2007 (eds:A. Carbery, P. Duren, D. Khavison, A. G. Siskakis), 2007
K. Böröczky, T. Réti, G. Wintsche: On the combinatorial characterization of quasicrystals, J. Geometry and Physics 57, 39-52., 2006
K. Böröczky, K. Böröczky (Jr.), G. Wintsche: Typical faces of extremal polytopes with respect to a thin three-dimensional shell, Periodica Math. Hung. 53 no. 1-2, 83-102., 2006
K. Böröczky (Jr.), J. Pach, G. Tóth: Planar crossing numbers of graphs embeddable in another surface, Int. J. Found. Comput. Sci. 17, 1005-1017., 2006
W. Czaja, P. Jaming, M. Matolcsi: An efficient algorithm for positive realizations, Systems & Control Letters, 57 (2008), no. 5, 436-441., 2008
A Horváth, K. Kazarian: The Dirichlet problem in weighted norm, Prerint of the A. Rényi Institute of Math., # 9/2006, 2006
K. J. Böröczky, R. Schneider: Stable determination of convex bodies from sections, Studia Math. Sci. Hung., közlésre elfogadva, 2007
K. J. Böröczky, R. Schneider: Circumscribed simpleces of minimal mean width, Beit. Alg. Geom. 48 (2007), 217-224., 2007
K. J. Böröczky, I. Z. Ruzsa: Note on an inequality of Wegner, Disc. Comp. Geom. 37 (2007), 245-249., 2007
K. Böröczky, K. J. Böroczky: Polytopes of minimal volume with respect to a shell - another characterization ..., Disc. Comp. Geom. 38 (2007), 231-241., 2007
K. Böröczky, K. J. Böroczky: A stability property of the octahedron and the icosahedron, Publ. Math. Debrecen 71(2007), 449-466., 2007
Sz. Révész, N. N. Reyes, G. A. M. Velasco: Oscillation of Fourier transforms and Markov-Bernstein inequalities, J. Approx. Theeory 145 (2007), 100.110., 2007
B. Farkas, Sz. Révész: Decomposition as the sum of invariant functions with respect to commuting transformations, Aequationes Math. 73 (2007), 233-248., 2007
B. Farkas, V. Harangi, T. Keleti, Sz. Révész: Invariant decomposition of functions with respect to commuting invertible transformations, Proc. Amer. Math. Soc., 136 (2008) No. 4, 1325-1336, 2008
A. Bonami, Sz. Révész: Integral concentration of idempotent trigonometric polynomials,, J. Amer. Math. Soc, közlésre elfogadva, 2009
A. Bonami, Sz. Gy. Révész: Failure of Wiener's property for positive definite periodic functions, Comptes Rendus Acad. Sci. Paris, Vol. 346, Issues 1-2, 2008, 39-44., 2007
P. Jaming, M. Matolcsi, Sz. Revesz: On the extremal rays of the cone of positive, positive definite functions, J. Fourier Anal. Appl., közlésre elfogadva, 2008
G. A. Munoz-Fernandez, Sz. Gy. Révész, J. B. Seoane-Sepúlveda: Geometry of homogeneous polynomials on non symmetric convex bodies, Math. Scand. 104 (2008), 1-14., 2008
Sz. Gy. Révész, A. San-Antolín: Equivalence of A-approximate continuity for self-adjoint expansive linear maps, Lin. Alg. Appl. 429 Issue 7 (2008), 1504-0521., 2008
B. Farkas, Sz. Gy. Révész: Positive bases in spaces of polynomials, Positivity 12 # 4 (2008), 691-709., 2008
D. Burns, N. Levenberg, S. Ma'u, Sz. Révész: Monge-Ampére measures for convex bodies and Bernstein-Markov type inequalities, Trans. Amer. Math. Soc., közlésre elfogadva, 2009
A. Horváth: Biorthonormal Systems in Freud-type Weighted Spaces with infinitely Many Zeros - an Interpolation Problem,, preprint, arXiv:0811.0289v1 [math.CA], 2007
K.J. Böröczky; F. Fodor: Approximating 3-dimensional convex bodies by polytopes with a restricted number of edges, Beit. Alg. Geom, 49 (2008), 177-193., 2008
K.J. Böröczky; L.M. Hoffmann; D. Hug: Expectation of mean projections of random polytopes, Periodica Math. Hungarica, 57 (2008), 143-164., 2008
K. Böröczky; K.J. Böröczky; C. Schütt; G. Wintsche: Convex bodies of minimal volume, surface area and mean width with respect to thin shells, Canadian Journal of Mathematics, 60 (2008), 3-32., 2008
K.J. Böröczky; Salvador S. Gomez; P. Tick: Volume approximation of smooth convex bodies by three-polytopes of restricted number of edges, Monats. Math., 153 (2008), 23-48, 2008
M. N. Kolountzakis, M. Matolcsi: Algorithms for translational tiling, (közlésre elküldve), 2008
A. Bonami, Sz. Révész: Concentration of the integral norm of idempotents, Fractals and Related Fields, Proc. Conf. in Honor of J. Peyriére, Birkhauser, 2009
B. Farkas, Sz. Revesz: Rendezvous numbers in normed spaces, Bull. Austr. Math. Soc., 72 (2005), 423--440., 2005
B. Farkas, M. Matolcsi, P. Móra: On Fuglede’s conjecture and the existence of universal spectra, J. Fourier Anal. Appl., Volume 12, Number 5, (2006), 483-494., 2006
B. Farkas, Sz. Révész: Rendezvous numbers of metric spaces - a potential theoretic approach, Archiv der Mathematik, 86, 268-281., 2006
B. Farkas, Sz. Révész: Potential theoretic approach to rendezvous numbers, Monatshefte für Mathematik, 148, 309-331., 2006
M. Kolountzakis, Sz. Revesz: Turán's extremal problem for positive definite functions on groups, J. London Math. Soc. 74, 475-496., 2006
M. Kolountzakis, M. Matolcsi: Complex Hadamard matrices and the spectral set conjecture, Collectanea Mathematica, (2006), Vol. Extra, 281-291., 2006
M. Matolcsi, G. Munoz: On the real polarization problem,, Math. Ineq. Appl., vol. 9/3, (2006) 485-494., 2006
A. Horváth: Abel summation in Hermite type weighted spaces with singularities, East J. Approx. 13(2007), 357-385., 2007
K. Gyarmati, M. Matolcsi, I. Z. Ruzsa: A superadditivity and submultiplicativity property for cardinalities of sumsets, Combinatorica, (közlésre elfogadva), 2008
K.J. Böröczky; R. Schneider: A characterization of the duality mapping for convex bodies, Geom. Func. Analysis (GAFA), 18 (2008), 657-667., 2008




vissza »